# SDR MALA000720

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON STRINGER JUST OB OF RBL 18-3. AND AT  OB LBL 18-3, STA 288.0 REFER TO CELSIUS W/0 19007, TASK CARD 1532. MAINTENANCE REMOVED CORROSION AS REQUIRED, SRM 51-70-40. REMAINING MATERIALS IS WITHIN LIMITS  SRM 51-10-10. ALODINED, AREA IAW SRM 51-20-42, APPLIED PRIMER AND TOPCOAT IAW SRM 51-20-43.
